MAUDE Adverse Event Report: PERFUSION SYSTEMS AFFINITY NT BALANCE; OXYGENATOR, CARDIOPULMONARY BYPASS

PERFUSION SYSTEMS AFFINITY NT BALANCE; OXYGENATOR, CARDIOPULMONARY BYPASS
Model Number 511B
Medical Device Problem Code Gas Output Problem (1266)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that during a surgical procedure involving the affinity nt oxygenator, there was insufficient oxygenation capacity and insufficient carbon dioxide removal capacity.The issue was identified as an alleged product performance problem with the oxygenator.Pco2 (partial pressure of carbon dioxide) was between 55.3mmhg and 55.8mmhg.Po2 (partial pressure of oxygen) was 115.3mmhg.Hct (hematocrit) was 32.7%.The device was replaced to complete the procedure.No patient complications have been reported as a result of this event.

Brand Name
AFFINITY NT BALANCE
Common Device Name
OXYGENATOR, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
PERFUSION SYSTEMS
7611 northland dr
brooklyn park MN 55428
Manufacturer (Section G)
PERFUSION SYSTEMS
7611 northland dr
brooklyn park MN 55428
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key23713796
Report Number2184009-2025-01578
Device Sequence Number10402249
Product Code DTZ
UDI-Device Identifier00763000187842
UDI-Public(01)00763000187842(17)270127(10)230559341
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K191444
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number511B
Device Catalogue Number511B
Device Lot Number230559341
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/03/2025
Initial Report FDA Received Date12/04/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/27/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown
Patient Weight100 KG